# SDR CALA2021120102203

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N842250
- Condition: None
- Location: L1-Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9287422: SUPPORT TASK- L-1 DOOR THRESHOLD WEB STA 345-365 HAS EXISTING DOUBLE DRILLED HOLES. REMOVED AND REPLACED L-1 DOOR THRESHOLD WEB IAW B757-200 SRM 51-40-02 AND DWG #141N8422-50 REV-R.
